# SDR FDEA201005281706

- Difficulty date: May 28, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 67,721 hours, 30,605 cycles
- Engine: Ge CF66D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB10661
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - FIXED L/E AREA TELESCOPIC DUCT UPPER DOOR CUT OUT FOUND CRACKED.  CUT OUT REPAIRED AS IAW EA 8-5740-139238, REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100 REV 110.
